# SDR DL76G080365

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT 3 EXTERIOR EMERGENCY LIGHTS INOP.  CHARGED BATTERY PACKS, OPS CHECK GOOD IAW B767-300 MM 33-51-07 WDM 33-51-00.
